# SDR UPS04543595

- Difficulty date: December 8, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: F/O Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - FIRST OFFICERS 02 MASK INOP.  REPLACED FIRST OFFICERS 02 BOX AND MASK WITH FIRST OBSERVERS 02 BOX AND MASK ASSY IAW MM REF 35-11-51-4.  FIRST OFFICERS 02 MASK, NOW OK FOR SERVICE.
